Abstract and Applied Analysis

Pullback Attractor for Nonautonomous Ginzburg-Landau Equation with Additive Noise

Yangrong Li and Hongyong Cui

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Long time behavior of stochastic Ginzburg-Landau equations with nonautonomous deterministic external forces, dispersion coefficients, and nonautonomous perturbations is studied. The domain is taken as a bounded interval I in R . By making use of Sobolev embeddings and Gialiardo-Nirenberg inequality we obtain the existence and upper semicontinuity of the pullback attractor in L 2 ( I ) for the equation. The upper semicontinuity shows the stability of attractors under perturbations.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 921750, 10 pages.

Dates
First available in Project Euclid: 27 February 2015

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1425049837

Digital Object Identifier
doi:10.1155/2014/921750

Mathematical Reviews number (MathSciNet)
MR3273918

Zentralblatt MATH identifier
07023313

Citation

Li, Yangrong; Cui, Hongyong. Pullback Attractor for Nonautonomous Ginzburg-Landau Equation with Additive Noise. Abstr. Appl. Anal. 2014 (2014), Article ID 921750, 10 pages. doi:10.1155/2014/921750. https://projecteuclid.org/euclid.aaa/1425049837


Export citation